# SDR VNAA202208099991

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RBL9 SEAT RAIL BETWEEN FS347 – FS469+8
